Universidad Complutense de Madrid
E-Prints Complutense

Thin domains with non-smooth periodic oscillatory boundaries

Impacto

Descargas

Último año

Arrieta Algarra, José María y Villanueva Pesqueira, Manuel (2017) Thin domains with non-smooth periodic oscillatory boundaries. Journal of Mathematical Analysis and Applications, 446 (1). pp. 130-140. ISSN 0022-247X

[img] PDF
Restringido a Sólo personal autorizado del repositorio

849kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X16304486


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

In this work we study in detail how to adapt the unfolding operator method to thin domains with periodic oscillatory boundaries. We present the unfolding method as a general approach which allows us to analyze the behavior of the solutions of a Neumann problem for equation −Δu+u=f posed in two-dimensional thin domains with an oscillatory boundary. Assuming very mild hypothesis on the regularity of the oscillatory boundary we obtain the homogenized limit problem and corrector results for the three different cases depending on the order of the period of the oscillations.


Tipo de documento:Artículo
Palabras clave:Thin domain; Oscillatory boundary; Homogenization; Unfolding method
Materias:Ciencias > Matemáticas
Código ID:43384
Depositado:21 Jun 2017 07:27
Última Modificación:13 Dic 2018 08:48

Descargas en el último año

Sólo personal del repositorio: página de control del artículo